# SDR USAA030321

- Difficulty date: December 30, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,706 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR FRAME SKIN CRACKED .5 INCH LONG, FORWARD SERVICE DOOR FRAME CRACK AT DOOR STOP NR 4.  DOUBLER INSTALLED AT DOOR STOP NR 4 PER TR 52-10-11.  (M)
